# SDR CALA2017122904677

- Difficulty date: December 29, 2017
- Submitted: December 30, 2017
- Operation: Air carrier
- Aircraft: N898UA
- Make and model: Airbus A319-132
- Aircraft serial: 3311
- Aircraft time: 28,619 hours, 19,102 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Rub Strip
- Part number: AM55512
- Condition: Chafed
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PYLON LOWER SPAR RIB NR 5 HAS A RUB STRIP WORN.   REMOVED & REPLACED THE RUB STRIP IAW SRM 54-51-12-300-003, PARA 2, FIG 2010 2.
